# SDR IPXA2020093060801

- Difficulty date: August 20, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 21,723 hours, 13,775 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551207300200
- Condition: Damaged
- Location: 147cf
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: A300 MLG WHEEL WELL FLOOR PANEL NR 147CF -2 EA CORNERS DAMAGED.  FABRICATED REPLACEMENT FLOOR PANEL, IAW SREO A300-5320-57698.
